Approximation of functions of several variables by de la Vallée Poussin rectangular sums
Matematičeskie zametki, Tome 29 (1981) no. 5, pp. 711-730
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_5_a5,
author = {S. P. Baiborodov},
title = {Approximation of functions of several variables by de la {Vall\'ee} {Poussin} rectangular sums},
journal = {Matemati\v{c}eskie zametki},
pages = {711--730},
year = {1981},
volume = {29},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_5_a5/}
}
S. P. Baiborodov. Approximation of functions of several variables by de la Vallée Poussin rectangular sums. Matematičeskie zametki, Tome 29 (1981) no. 5, pp. 711-730. http://geodesic.mathdoc.fr/item/MZM_1981_29_5_a5/